BibTeX record journals/dam/GurvichK99

download as .bib file

@article{DBLP:journals/dam/GurvichK99,
  author       = {Vladimir Gurvich and
                  Leonid Khachiyan},
  title        = {On Generating the Irredundant Conjunctive and Disjunctive Normal Forms
                  of Monotone Boolean Functions},
  journal      = {Discret. Appl. Math.},
  volume       = {96-97},
  pages        = {363--373},
  year         = {1999},
  url          = {https://doi.org/10.1016/S0166-218X(99)00099-2},
  doi          = {10.1016/S0166-218X(99)00099-2},
  timestamp    = {Thu, 11 Feb 2021 23:22:13 +0100},
  biburl       = {https://dblp.org/rec/journals/dam/GurvichK99.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}